| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
The facility reported that, following intraocular lens implant procedure, the lens was exchanged due to mechanical complication.Additional information was requested.